# SDR DXTA200702415

- Difficulty date: August 21, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,262 hours, 4,467 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Valve
- Part number: 7547512
- Condition: Inoperative
- Location: Aft Service Bay
- Part time: 7,262 hours, 4,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, W, B
- Precautionary procedure: O

## Discrepancy

AN EXCESSIVE ODOR OF BURNING OIL IS PRESENT THROUGHOUT CABIN. FOUND APU OIL OVER SERVICED. REMOVED 0.5 CAPS OIL TO BRING APU OIL TO SERVICEABLE LEVEL. INSPECTED AND CLEANED AIR DELIVERY LINES FROM WATER SEPERATOR LEFT SIDE TO THE PERSSURE BULKHEAD. REPLACED FWD ECU BYPASS VALVE CONTROLLER (ANTI-ICE) WITH REPAIRED UNIT. OPS CHECK GOOD AND NO ODOR OF BURNING OIL PRESENT AT THIS TIME. DONE IN REF- TO CE-750 MM 21-51-00 AND 21-52-00.
